Follow
Igor Leite Freire
Title
Cited by
Cited by
Year
A family of wave-breaking equations generalizing the Camassa-Holm and Novikov equations
SC Anco, PL da Silva, IL Freire
Journal of Mathematical Physics 56 (9), 2015
712015
Nonlinear self-adjointness of a generalized fifth-order KdV equation
IL Freire, JCS Sampaio
Journal of Physics A: Mathematical and Theoretical 45 (3), 032001, 2011
562011
Special conformal groups of a Riemannian manifold and Lie point symmetries of the nonlinear Poisson equation
Y Bozhkov, IL Freire
Journal of Differential Equations 249 (4), 872-913, 2010
512010
Genealogical index: A metric to analyze advisor–advisee relationships
L Rossi, IL Freire, JP Mena-Chalco
Journal of informetrics 11 (2), 564-582, 2017
432017
Well-posedness, travelling waves and geometrical aspects of generalizations of the Camassa-Holm equation
PL da Silva, IL Freire
Journal of Differential Equations 267 (9), 5318-5369, 2019
402019
Self-adjoint sub-classes of third and fourth-order evolution equations
IL Freire
Applied Mathematics and Computation 217 (22), 9467-9473, 2011
402011
New classes of nonlinearly self-adjoint evolution equations of third-and fifth-order
IL Freire
Communications in Nonlinear Science and Numerical Simulation 18 (3), 493-499, 2013
352013
Conservation laws for self-adjoint first-order evolution equation
IL Freire
Journal of Nonlinear Mathematical Physics 18 (2), 279-290, 2011
352011
Symmetry methods in mathematical modeling of Aedes aegypti dispersal dynamics
IL Freire, M Torrisi
Nonlinear Analysis: Real World Applications 14 (3), 1300-1307, 2013
322013
Group analysis of the Novikov equation
Y Bozhkov, IL Freire, NH Ibragimov
Computational and Applied Mathematics 33, 193-202, 2014
312014
On the nonlinear self-adjointness and local conservation laws for a class of evolution equations unifying many models
IL Freire, JCS Sampaio
Communications in Nonlinear Science and Numerical Simulation 19 (2), 350-360, 2014
312014
Lie and Noether symmetries for a class of fourth-order Emden–Fowler equations
IL Freire, PL Da Silva, M Torrisi
Journal of Physics A: Mathematical and Theoretical 46 (24), 245206, 2013
272013
Symmetry analysis of the bidimensional Lane–Emden systems
Y Bozhkov, IL Freire
Journal of Mathematical Analysis and Applications 388 (2), 1279-1284, 2012
262012
Comparison of different approaches to construct first integrals for ordinary differential equations
R Naz, IL Freire, I Naeem
Abstract and applied analysis 2014, 2014
252014
Group classification of semilinear Kohn–Laplace equations
Y Bozhkov, IL Freire
Nonlinear Analysis: Theory, Methods & Applications 68 (9), 2552-2568, 2008
252008
New conservation laws for inviscid Burgers equation
IL Freire
Computational & Applied Mathematics 31, 559-567, 2012
242012
Conserved quantities, continuation and compactly supported solutions of some shallow water models
IL Freire
Journal of Physics A: Mathematical and Theoretical 54 (1), 015207, 2020
212020
Topological metrics in academic genealogy graphs
L Rossi, RJP Damaceno, IL Freire, EJH Bechara, JP Mena-Chalco
Journal of Informetrics 12 (4), 1042-1058, 2018
192018
Nonlinear self-adjointness of a class of third order nonlinear dispersive equations
R Tracinà, IL Freire, M Torrisi
Communications in Nonlinear Science and Numerical Simulation 32, 225-233, 2016
192016
An equation unifying both Camassa-Holm and Novikov equations
PL da Silva, IL Freire
Conference Publications 2015 (special), 304-311, 2015
192015
The system can't perform the operation now. Try again later.
Articles 1–20